# SDR SWAA2022021759704

- Difficulty date: January 9, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A541012
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BS312 PLUS 5 INCH ; RBL31 AND WL208.1 AT FWD GALLEY AREA 2022-15852 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 2000053402 DUE DATE 23-APR-22;[02] TOOL USED:DIGITAL CALIPER P/N: 500-197-30 S/N:421041924 DUE DATE:01/SEP/22;[03] REPLACED WEB INTERCOSTAL LOCATED BS312 PLUS 5 INCH ; RBL31 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; 51-40-02 AND DRAWING 141A5400 SHEET 39 REV: -. SEE INDIVIDUAL INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED WEB INTERCOSTAL LOCATED BS312 PLUS 5 INCH ; RBL31 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; 51-40-02 AND DRAWING 141A5400 SHEET 39 REV: -. SEE INDIVIDUAL INDIVIDUAL SIGN OFF BELOW. AS RII
